# SDR SWAA084024

- Difficulty date: July 18, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- Aircraft time: 45,485 hours, 38,172 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Tab
- Part number: 65C2688427A
- Part serial: 321110F
- Condition: Loose
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1  CHECK, FOUND LT ELEVATOR TRIM TAB ROD END LOOSE.   R&R ELEVATOR TAB PER MM.
